Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Having allergic rhinitis, cbc test shows lymphocytes levels elevated. Meaning?

Hi I am 28 yo female, I have a CBC Count, Hematocrit is 37% Hemoglobin is 12 g/L WBC count is 6.9 Segmenters is 58% Lymphocytes is 42% which is a bit higher than normal which supposed to be 20-40%. I have clear and normal Lungs as per chest Xray, I dont have cough or flu. I just have Allergic Rhinitis / Sinusitis . What does that bit high Lymphocytes mean? Thanks!
Asked On : Tue, 28 Aug 2012
Answers:  1 Views:  126
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Sep 2012
Hi, Welcome to HCM, I am Dr. Das,
First of all the test results indicates that you have normal hemoglobin level, hematocrit value, polymorphs,lung fields.
Lymphocyte level is marginally raised. In many condition lymphocyte may get increased like chronic inflammation, viral infection etc. So, dont worry, it does mot mean you have any critical disease.
Answered: Tue, 28 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor